# SDR SWAA2022020466218

- Difficulty date: February 1, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 44,940 hours, 29,285 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HORIZONTAL STABILIZER; RIB ASSY. #4 (STAB STA 120.30) STIFFENER LOWER EDGE CRACK NOTED. ; LEFT HORIZONTAL STAILIZER; RI ASSY. #4 (STA STA 120.30) STIFFENER #4 LOWER EDGE CRACK NOTED. / PERFORMED GENERAL VISUAL INSPECTION OF ALL AREAS WITHIN THE REPAIR AREA; AS PER BOEING SRM 55-10-09-2R-4.; [12] (RII) VERIFIED STEP #10.; [13] OK TO LOCATE AND DRILL REPAIR AREA.; LOCATED AND DRILLED NEW REPAIR PARTS AT LEFT HORIZONTAL STABILIZER; RIB ASSY.#4 (STAB STA 120.30) STIFFENER LOWER EDGE IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 FIG 202.; [15] (RII) VERIFIED STEP #14; [16] OK TO TREAT AND PRIME.; [17] TREATED AND PRIMED AREA AND NEW REPAIR PARTS HOLES IAW B737-700 SRM 51-20-01-0G-0; [18] VERIFIED STEP #17; [19] (RII) OK TO INSTALL NEW REPAIR PARTS.; [20] MIXED SEALANT 087B002BM654SKN40 AT 12:00 AM 2/2/22. SQUEEZE OUT TIME BY 2:00 AM 2/2/22.; [21] INSTALLED REPAIR PARTS ON LH HORIZONTAL STABILIZER RIB ASSY. #4 STIFFENER IAW SRM 51-40-02-0G-0 AND SRM 55-10-09-2R-4.; [22] (RII) VERIFIED STEPS #20 AND #21. (FINAL) REMOVED DAMAGE AT LEFT HORIZONTAL STABILIZER; RIB ASSY.#4 (STAB STA 120.30) STIFFENER LOWER EDGE IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 FIG 202. LOCATED AND DRILLED NEW REPAIR PARTS AT LEFT HORIZONTAL STABILIZER; RIB ASSY.#4 (STAB STA 120.30) STIFFENER LOWER EDGE IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 FIG 202. INSTALLED REPAIR PARTS ON LH HORIZONTAL STABILIZER RIB ASSY. #4 STIFFENER IAW SRM 51-40-02-0G-0 AND SRM 55-10-09-2R-4.;
